# SDR ASAA201808305960

- Difficulty date: August 21, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SPLICE PLATE BETWEEN #1 AND #2 FLOOR PNLS IS CORRODED. GROUNDED - YES. UPON FURTHER INVESTIGATION SPLICE PLATE FOUND TO HAVE 100% MATL LOSS, FABRICATED NEW SPLICE PLATE IAW B737 800 SRM 51 40 05 0G 0 W 1IN O .07 R .000 L 2IN. D .07.
